Economics at your fingertips  

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 69, issue 4, 2004

On characterizations of the gamma and generalized inverse Gaussian distributions pp. 381-388 Downloads
Chao-Wei Chou and Wen-Jang Huang
Some stochastic orders of Kotz-type distributions pp. 389-396 Downloads
Ying Ding and Xinsheng Zhang
Some characterizations of uniform models pp. 397-404 Downloads
L.G. Esteves, S. Wechsler and P.L. Iglesias
Sub-fractional Brownian motion and its relation to occupation times pp. 405-419 Downloads
Tomasz Bojdecki, Luis G. Gorostiza and Anna Talarczyk
Maximum variance of Kth records pp. 421-430 Downloads
Monika Klimczak and Tomasz Rychlik
Normal mixed difference matrix and the construction of orthogonal arrays pp. 431-437 Downloads
Shanqi Pang, Yingshan Zhang and Sanyang Liu
Large deviations of L1-error of empirical measures on partitions pp. 439-445 Downloads
Veronika Esaulova
On bounding the absolute mean value pp. 447-450 Downloads
Veni Arakelian and V. Papathanasiou
An efficient marginal integration estimator of a semiparametric additive modelling pp. 451-463 Downloads
Ignacio Moral and Juan M. Rodriguez-Poo
Blowing number of a distribution for a statistics and loyal estimators pp. 465-475 Downloads
Ph. Barbe and M. Broniatowski

Volume 69, issue 3, 2004

Properties of some bilinear models with periodic regime switching pp. 221-231 Downloads
Abdelouahab Bibi and Moon-ho Ringo Ho
On the finite sample breakdown points of redescending M-estimates of location pp. 233-242 Downloads
Zhiqiang Chen and David E. Tyler
Moments of Rand's C statistic in cluster analysis pp. 243-252 Downloads
Janice L. DuBien, William D. Warde and Seong S. Chae
Fitting multivariate responses using scalar trees pp. 253-259 Downloads
María Jesús Barcena and Fernando Tusell
Almost sure limit theorems for U-statistics pp. 261-269 Downloads
Hajo Holzmann, Susanne Koch and Aleksey Min
Binomial approximation of Brownian motion and its maximum pp. 271-285 Downloads
Raffaella Carbone
Least-squares estimation and ANOVA for periodic autoregressive time series pp. 287-297 Downloads
Q. Shao and P.P. Ni
On Gebelein's correlation coefficient pp. 299-303 Downloads
S.Y. Novak
Binned goodness-of-fit tests based on the empirical characteristic function pp. 305-314 Downloads
S. Meintanis and N. G. Ushakov
Detection of structural changes in generalized linear models pp. 315-332 Downloads
Jaromír Antoch, Gérard Gregoire and Daniela Jarusková
Some properties of classes of life distributions with unknown age pp. 333-342 Downloads
Ibrahim A. Ahmad
U-type and factorial designs for nonparametric Bayesian regression pp. 343-356 Downloads
Rong-Xian Yue and Jing-Wen Wu
Refined Baum-Katz laws for weighted sums of iid random variables pp. 357-368 Downloads
H. Lanzinger and U. Stadtmüller
On semiparametric familial-longitudinal models pp. 369-379 Downloads
Gary Sneddon and Brajendra C. Sutradhar

Volume 69, issue 2, 2004

Bivariate maximum insurance claim and related point processes pp. 117-128 Downloads
Enkelejd Hashorva
A note on nonparametric estimation for clustered data pp. 129-133 Downloads
Richard Huggins
Discordant outlier detection in the growth curve model with Rao's simple covariance structure pp. 135-142 Downloads
Jianxin Pan
Linear completeness in a continuous time Gauss-Markov model pp. 143-149 Downloads
P. Ibarrola and A. Pérez-Palomares
sn-m Designs containing clear main effects or clear two-factor interactions pp. 151-160 Downloads
Mingyao Ai and Runchu Zhang
Multistratum fractional factorial split-plot designs with minimum aberration and maximum estimation capacity pp. 161-170 Downloads
Mingyao Ai and Runchu Zhang
Recurrence and transience of multi-dimensional diffusion processes in reflected Brownian environments pp. 171-174 Downloads
Hiroshi Takahashi
Sharp bounds on expectations of kth record spacings from restricted families pp. 175-187 Downloads
Katarzyna Danielak and Mohammad Z. Raqab
Improving the acceptance rate of reversible jump MCMC proposals pp. 189-198 Downloads
Fahimah Al-Awadhi, Merrilee Hurn and Christopher Jennison
Optimal multi-level supersaturated designs constructed from linear and quadratic functions pp. 199-211 Downloads
C. Koukouvinos and S. Stylianou
New Stieltjes classes involving generalized gamma distributions pp. 213-219 Downloads
Jordan Stoyanov and Leonid Tolmatz

Volume 69, issue 1, 2004

Solution to a functional equation and its application to stable and stable-type distributions pp. 1-9 Downloads
G. G. Hamedani, Eric S. Key and Hans Volkmer
Doubly penalized likelihood estimator in heteroscedastic regression pp. 11-20 Downloads
Ming Yuan and Grace Wahba
On the robustness of the predictive distribution for sampling from finite populations pp. 21-27 Downloads
Sudip Bose
On simulating exchangeable sub-Gaussian random vectors pp. 29-36 Downloads
Adel Mohammadpour and A. Reza Soltani
Adaptive simultaneous confidence intervals in non-parametric estimation pp. 37-51 Downloads
Karine Tribouley
Asymptotic inference for a nearly unstable sequence of stationary spatial AR models pp. 53-61 Downloads
Sándor Baran, Gyula Pap and Martien C. A. van Zuijlen
Asymptotics in the symmetrization inequality pp. 63-68 Downloads
Jaap Geluk
Maximal inequalities for the iterated fractional integrals pp. 69-79 Downloads
Litan Yan
A note on optimal designs for two or more treatment groups pp. 81-89 Downloads
Cong Han and Kathryn Chaloner
Asymptotic expansions for the moments of the Gaussian random walk with two barriers pp. 91-103 Downloads
Tahir Khaniyev and Zafer Kucuk
Some theory and the construction of mixed-level supersaturated designs pp. 105-116 Downloads
Peng-Fei Li, Min-Qian Liu and Run-Chu Zhang

Volume 68, issue 4, 2004

A minimax equivalence theorem for optimum bounded design measures pp. 325-331 Downloads
Luc Pronzato
On the optimization of the weighted Bickel-Rosenblatt test pp. 333-345 Downloads
Fateh Chebana
Local likelihood density estimation on random fields pp. 347-357 Downloads
Y. K. Lee, H. Choi, B. U. Park and K. S. Yu
Rates of consistency for nonparametric estimation of the mode in absence of smoothness assumptions pp. 359-368 Downloads
Eva Herrmann and Klaus Ziegler
Strong approximation for RCA(1) time series with applications pp. 369-382 Downloads
Alexander Aue
Path properties of a d-dimensional Gaussian process pp. 383-393 Downloads
Zhengyan Lin, Kyo-Shin Hwang, Sungchul Lee and Yong-Kab Choi
Confidence intervals for quantiles in terms of record range pp. 395-405 Downloads
J. Ahmadi and N. Balakrishnan
A note on asymptotic distribution of products of sums pp. 407-413 Downloads
Xuewen Lu and Yongcheng Qi
A note on the paper of Khmaladze et al pp. 415-419 Downloads
N. Balakrishnan and A. Stepanov
Asymptotic distribution of test statistic for the covariance dimension reduction methods in regression pp. 421-427 Downloads
Xiangrong Yin and R. Dennis Cook
On generalized projectivity of two-level screening designs pp. 429-434 Downloads
H. Evangelaras and C. Koukouvinos

Volume 68, issue 3, 2004

Stationarity and moment structure for Box-Cox transformed threshold GARCH(1,1) processes pp. 209-220 Downloads
S. Y. Hwang and I. V. Basawa
The supremum of a Gaussian process over a random interval pp. 221-234 Downloads
Krzystof Debicki, Bert Zwart and Sem Borst
Fixed design regression quantiles for time series pp. 235-245 Downloads
D. A. Ioannides
The observed total time on test and the observed excess wealth pp. 247-258 Downloads
Xiaohu Li and Moshe Shaked
Optimality of type I orthogonal arrays for general interference model with correlated observations pp. 259-265 Downloads
K. Filipiak and A. Markiewicz
Formulation of the EM algorithm for a mixture of central and non-central [chi]2 distributions pp. 267-272 Downloads
C. Hory
Stability of a random diffusion with nonlinear drift pp. 273-286 Downloads
Fubao Xi
Maxima of sums and random sums for negatively associated random variables with heavy tails pp. 287-295 Downloads
Dingcheng Wang and Qihe Tang
A remark about the norm of a Brownian bridge pp. 297-304 Downloads
M. Yor and L. Zambotti
A new method of calibration for the empirical loglikelihood ratio pp. 305-314 Downloads
Min Tsao
Maximum likelihood estimation of dependence parameter using ranked set sampling pp. 315-323 Downloads
Reza Modarres and Gang Zheng

Volume 68, issue 2, 2004

Spatial kernel regression estimation: weak consistency pp. 125-136 Downloads
Zudi Lu and Xing Chen
Forecasting Markov-switching dynamic, conditionally heteroscedastic processes pp. 137-147 Downloads
James Davidson
On matricial measures of dependence in vector ARCH models with applications to diagnostic checking pp. 149-160 Downloads
Pierre Duchesne
An optimal strategy for sequential classification on partially ordered sets pp. 161-168 Downloads
T.Thomas S. Ferguson and Curtis Tatsuoka
Bounds for the probability distribution function of the linear ACD process pp. 169-176 Downloads
Marcelo Fernandes
A test of goodness-of-fit based on Gini's index of spacings pp. 177-187 Downloads
S.R.S. Rao Jammalamadaka and M. N. Goria
On optimal convergence rate of empirical Bayes tests pp. 189-198 Downloads
T.C.Ta Chen Liang
Products of double gamma, gamma and beta distributions pp. 199-208 Downloads
J.-F.Jean-François Chamayou

Volume 68, issue 1, 2004

A measure-theoretic approach to completeness of financial markets pp. 1-7 Downloads
A. Irle
Incomplete split-plot designs generated by some resolvable balanced designs pp. 9-15 Downloads
Kazuhiro Ozawa, Stanislaw Mejza, Masakazu Jimbo, Iwona Mejza and Shinji Kuriki
Further results on the orthogonal arrays obtained by generalized Hadamard product pp. 17-25 Downloads
Shanqi Pang, Yingshan Zhang and Sanyang Liu
A characterization of consistency of model weights given partial information in normal linear models pp. 27-37 Downloads
Hubert Wong and Bertrand Clarke
Estimating the endpoint of a distribution in the presence of additive observation errors pp. 39-49 Downloads
A. Goldenshluger and Alexandre Tsybakov
Reflected Brownian bridge local time conditioned on its local time at the origin pp. 51-60 Downloads
Bernhard Gittenberger and Guy Louchard
On a Pitman-Yor problem pp. 61-72 Downloads
A.M.Aleksander M. Iksanov and Che-Soong Kim
A note on margin-based loss functions in classification pp. 73-82 Downloads
Yi Lin
Logconcavity and unimodality of progressively censored order statistics pp. 83-90 Downloads
Erhard Cramer
Wavelet estimation in varying-coefficient partially linear regression models pp. 91-104 Downloads
Xian Zhou and Jinhong You
A GIC rule for assessing data transformation in regression pp. 105-110 Downloads
Wai Cheung Ip, Heung Wong, Song-Gui Wang and Z.-Z.Zhong-Zhen Jia
Empirical quantile process under type-II progressive censoring pp. 111-123 Downloads
Sergio Alvarez-Andrade and Laurent Bordes
Page updated 2021-08-01